Jump to content

My Taper?


Recommended Posts

Hi BB,

 

Was talking to someone who tapered from K and they believe that my taper is going way to fast.  Do you agree?

 

Thanks,

 

NYClady

Link to comment
Share on other sites

[06...]

NYClady,

 

It is a slow taper. I got scared after someone told me I was going too slow when I was tapering Klonopin, and I sped the taper up, and that's where I messed up, and I got so sick because I started tossing faster.

You have to go at your own pace. There is no one shoe fits all with tapering.

 

"What's the hurry?"--- Heather Ashton.

 

Go at your own pace, don't let someone tell you how to taper, feel comfortable with your taper, it's your taper and your rule. ;)

Listen to your body! After what I experienced with speeding up my Klonopin taper at that time, I say listen to your body very closely, and taper at your own rate. If it takes you a few years to taper off it, so be it! Some of us can't taper over night.

 

S#

 

 

Link to comment
Share on other sites

Dear Beeper and Sigma,

 

Thanks for your replies.  I changed my signature because it was somewhat confusing. 

 

I only waited 1 week after jumping off my pm dose and started tapering my am dose.  I also went from .25 to .15 when tapering my am dose. 

 

I guess I'm asking because I'm feeling really horrible.  The anxiety is severe.  However, I really don't want to go up in dose again because the K was making me feel really depressed.

 

Do you think I will stabilize at this dose?

 

Thanks,

 

NYClady

Link to comment
Share on other sites

Hey there,

 

You're the only one who can say if you're going too fast, as other people can cut both slower and faster than yourself, so it really just comes down to the severity of the symptoms that you are experiencing.

 

As for if you will stabilize at your current dose, the answer is almost definitely.  Hang out until your symptoms are at a comfortable level.

 

Also, just some food for thought, but just keep in mind when you're doing quick cuts that there is a half life to all of these meds, so you're not truly on your "new dose" until things have balanced out in your blood stream.  For me on clonazepam, days 5-10 were always the worst, and basically it took until day 5 for the amount of medicine in me to drop to the new dose, and then it took about 5 or 6 days to get past the acute withdrawal.  (That doesn't mean I was out of the woods, just that it always started getting better around day 10 of each taper.)

 

So, while your milage is bound to vary, just keep in mind that if you cut at the 1 week point of your taper that you might not yet be experiencing the withdrawal effects in full, yet, before you cut your dose, again.

 

I hope that helps!

 

:)

Link to comment
Share on other sites

Dear sweet g,

 

Thank you for your response to my post.  I really do appreciate it.  I will definitely keep what you have suggested in mind during my next tapers.

 

NYClady

Link to comment
Share on other sites

×
×
  • Create New...